Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Small child, put tube in ears. Using cipro hc, foul smell, pain. Normal symptoms?

my 9 month old son had tube put in his ears on Tuesday. They gave Cipro HC Otic for him to put in for 3 days afterwards. They told me to have it at body tempurture so I walk around with it in my bra, so it is warn. But when I do put it in his ears, the right side is ok, the left side he screams awul. And the left ear smells like something is burnt or something. It is a wierd smell. Does this seem normal?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query on HealthCareMagic.

If I have understood properly, a tube for Acute Otitis Media was put in the ears. If it is correct then he needs to be re-examined by the doctor if there is smell from the left ear. The child may require systemic antibiotic for a speedy recovery.

Wishing your son a speedy recovery.

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor